Аннотация
Views Icon Views Article contents Figures & tables Video Audio Supplementary Data Peer Review Share Icon Share Twitter Facebook Reddit LinkedIn Tools Icon Tools Reprints and Permissions Cite Icon Cite Search Site Citation Tamasha M. Aldibekov, Maira Aldazharova, Georgios Papamikos, Valery G. Romanovski; Integrability of a family of 3-dim polynomial systems of ODE's. AIP Conference Proceedings 28 August 2012; 1468 (1): 16–26. https://doi.org/10.1063/1.4745569 Download citation file: Ris (Zotero) Reference Manager EasyBib Bookends Mendeley Papers EndNote RefWorks BibTex toolbar search Search Dropdown Menu toolbar search search input Search input auto suggest filter your search All ContentAIP Publishing PortfolioAIP Conference Proceedings Search Advanced Search |Citation Search